Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 28 of 31 found articles
 
 
  The Gromov–Hausdorff metric on the space of compact metric spaces is strictly intrinsic
 
 
Title: The Gromov–Hausdorff metric on the space of compact metric spaces is strictly intrinsic
Author: Ivanov, A. O.
Nikolaeva, N. K.
Tuzhilin, A. A.
Appeared in: Mathematical notes
Paging: Volume 100 (2016) nr. 5-6 pages 883-885
Year: 2016
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 28 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands